×

zbMATH — the first resource for mathematics

On the projection of norm one in \(W^*\)-algebras. (English) Zbl 0081.11201

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. Dieudonne: La dualite dans les espaces vectoriels topolopques, Ann. JEcole Norm. Sup., 59, 107-139 (1942). · Zbl 0027.32101 · numdam:ASENS_1942_3_59__107_0 · eudml:81561
[2] J. Dixmier: Sur un theoreme de Banach, Duke Math. J., 15, 1057-1071 (1948). · Zbl 0031.36301 · doi:10.1215/S0012-7094-48-01595-6
[3] J. Dixmier: Sur certains espaces considered par M. H. Stone, Summa Brasil Math., 11, 151-182 (1951). · Zbl 0045.38002
[4] J. Dixmier: Formes lineaires sur un anneaux d’operateurs, Bull. Soc. Math. Fr., 81, 9-39 (1953). · Zbl 0050.11501 · numdam:BSMF_1953__81__9_0 · eudml:86875
[5] R. V. Kadison: Isometries of operator algebras, Ann. Math., 54, 325-338 (1951). JSTOR: · Zbl 0045.06201 · doi:10.2307/1969534 · links.jstor.org
[6] R. V. Kadison: Operator algebras with a faithful weakly-closed representation, Ann. Math., 64, 175-181 (1956). JSTOR: · Zbl 0071.11501 · doi:10.2307/1969954 · links.jstor.org
[7] I. Kaplansky: Algebras of type I, Ann. Math., 56, 460-472 (1952). JSTOR: · Zbl 0047.35701 · doi:10.2307/1969654 · links.jstor.org
[8] I. Kaplansky: Modules over APF*-algebras, Amer. J. Math., 75, 939-943 (1953). JSTOR: · Zbl 0051.09101 · doi:10.2307/2372552 · links.jstor.org
[9] L. Nachbin: A theorem of the Hahn-Banach type for linear transformations, Trans. Amer. Math. Soc, 68, 28-46 (1950). JSTOR: · Zbl 0035.35402 · doi:10.2307/1990536 · links.jstor.org
[10] D. B. Goodner: Projections in normed linear spaces, Trans. Amer. Math. Soc, 69, 89-108 (1950). JSTOR: · Zbl 0041.23203 · doi:10.2307/1990599 · links.jstor.org
[11] C. E. Rickart: The uniqueness of norm problem in Banach algebras, Ann. Math., 51, 615-628 (1950). JSTOR: · Zbl 0037.20003 · doi:10.2307/1969371 · links.jstor.org
[12] S. Sakai: A characterization of TT*-algebras, Pacific J. Math., 6, 763-773 (1956). · Zbl 0072.12404 · doi:10.2140/pjm.1956.6.763
[13] S. Sakai: On the <x-weak topology of TF*-algebras, Proc Japan Acad., 32, 329-332 (1956). · Zbl 0071.11401 · doi:10.3792/pja/1195525377
[14] S. Sherman: The second adjoint of a C*-algebra. Proc. Inter. Congress Math., 1, 470 (1950). · Zbl 0039.35501
[15] Z. Takeda: Conjugate spaces of operator algebras, Proc. Japan Acad., 30, 90-95 (1954). · Zbl 0057.09705 · doi:10.3792/pja/1195526177
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.